Medical Questions? Ask a Doctor Online!
I have sudden episodic numbness / weakness all over, esp my legs and arms (and sometimes pressure head and chest) BEFORE bowel movement and then it's relieved... this has been going on for a month ever since I had a long lung infection.. I've had tests run, heart checked, blood work, ultrasound abdomen and pelvic -- all normal.
I've had heart tests, blood work, stomach and pelvic ultrasound, and saw a rheumatologist. All came back normal.
I have not yet seen a neurologist but that might be the next step.
The episodes are getting better. About a month ago, my knees would get so wobbly it would be hard to walk, now they're just heavy and I have them once a day or every other day.
Rheumatologist seems to think it's because I had a lung infection fro 2 months and was on 3-4 rounds of antibiotics.
My GI doc had no clue. Didn't do any tests. Said I needed to do a colonoscopy which I haven't done yet.
I've never had anything like this, corresponding to BMs.
I only have a family doctor right now who can refer me to a neurologist OR should I find a good internal medicine doctor who could order these tests? Thank you.
What are quinalones? I was on a ton of inhalers, nebulizers, and antibiotics. I was otherwise totally healthy before this. I am female, 45 years old.
I was on Levofloxacin but I had symptoms before I was on it. Before that was Clindamyacin and Doxycycline plus all the inhalers, nebulizers, and Prednisone which was awful. I've been off those for 2 months and off Levofloxacin for 1 month.
Do I need a brain MRI or just the lower spine?
What is a "physical medicine doctor"?
Could Doxy cause this because it seemed to start when taking that... (or Prednisone) but I've been off them for 2 months...
Thanks for your help!
The last one I was on was Levofloxicin but I had the symptoms for 1 month before starting Levo. What about Pulmicort? Flovent? Levalbuterol and albuterol? Could they cause this. Also Dulera inhaler -- seemed to correspond to one of those, I quit taking them.
My concern is that it was somehow caused by the "lung infection." Seems unlikely. I don't know. GI doc said might be possible that I have no good bacteria in my stomach and to take probiotics. Seems doubtful that would cause this, what's your opinion?
Should I start with neurologist or Physical Medicine/rehabilitation? Thank you very much!
Thanks! If Levo caused this or contributed to it -- will it go away? How long will it take? Thanks,